Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Welshy

Finishing Accutane After One Month

Recommended Posts

I've done one month of 10mg a day and each day I wake up to a mass of scars, lines enlarged pores. Pretty sure it's amcv but accutane has 100% made it worse. I would rather spots that this mess that is my face. I'm so distraught. I don't want to leave the house and I could quite easily hide away forever.

Link to comment
Share on other sites

I didn't have a break out. Just scars forming from nowhere

Hi (fellow) Welshy. The same has happened to me on accutane. I have a large group of deep, pitted scars in the middle of my left cheek which I swear were not there before I started accutane or at least weren't that bad! Accutane seems to do that. I have just finished my course and will be pursuing scar treatment once i've been off it for 6 months.

Link to comment
Share on other sites

just remember why you started accutane in the first place. my face is a mess as well and i also dont leave the house as much as i would otherwise, but I waged war against acne, and I will be damned if I quit for any reason short of death. Accutane works for most people most the time, by the END of treatment.

Link to comment
Share on other sites

It's worked for me once before so I know it kills acne but it is also killing all my healthy skin. Like I've lost all plumpness from my skin. So Awful Looking.

Link to comment
Share on other sites

During treatment your skin is definetely going to change. You aren't in it long enough to actually see the great results.

Everyone I know that has been on accutane had horrible looking skin, but had excellent overall results at the end.

Do not give up, make sure your derm evaluates your skin condition on a regular basis !

Edited by LadyPink
Link to comment
Share on other sites

U already had those scars, now your skin is dry and they r more noticeable. The right moisturizer will make your skin look a lot better.

Link to comment
Share on other sites

I definitely did not have these scars. Trust me when I say that. My acne was never ssevere and I have scars places I've never had spots.

Link to comment
Share on other sites

I can totally relate!!!

I am one month post tane..still get small bumps and my skin looks worse

PRE tane i never had indentions or deep pitted scars

now i have them in places I never had breakouts

I cant explain it but understand what you are seeing/feeling..idk if it YEARS of congestion cleared out

I had very oily and congested skin pre tane with mild acne that persisted after 4 yrs of treatments, topicals and one yr on antibiotics

kim

Link to comment
Share on other sites

I attacked my skin with bp aha and emu oil prior to accutane and saw these scars appear. Slowly they faded but now they have worsened. Just don't know what to do. How are u supposed to deal with something you don't understand and have no control over. Every day I pray for a small improvement but it just worsens.

Link to comment
Share on other sites

as do I, but chances are those scars that you are seeing it did not appear out of thin air, these were most likely things that were part of your skin that were not visible before. Remember why you started accutane... you have to be pretty sick of acne to consider taking it... Yes everyday my skin gets worse and it is very depressing but the doctor prescribed it to you for a reason, at the end of the course you will most likely be glad you finished your course. If you quit, chances are your acne will not improve and you will have bad skin until you decide to finish a course.

i stopped looking in the mirror because my skin is no good, just counting the days until it will all be done with. Focus on the end result, never look back.

Link to comment
Share on other sites

Got the same problem, indented linear scars on my forehead, about 4 months into Accutane and it has continued since. I'm devastated. You're not crazy. It's real. Any updates?

Link to comment
Share on other sites

Scars do look worse while on accutane, but still if you think its not normal, talk to your derm straight away.

Edited by eternalrocket
Link to comment
Share on other sites

5 hours ago, eternalrocket said:

Scars do look worse while on accutane, but still if you think its not normal, talk to your derm straight away.

I did leave a message for the nurses and they talked to the dermatologist and called back. She said she didn't think Accutane was causing it and I'm just thinking in my head: "Well okay I've read plenty of posts online of people with the same experience." She just said: "Wait the 6 months and see from there." When I asked about scar treatments my last appointment she wasn't very encouraging and basically said to just deal with it and that I'll be paying thousands and won't get much results then handed me a card for a laser place. Alrighty then.
Link to comment
Share on other sites

54 minutes ago, Feelishia said:
6 hours ago, eternalrocket said:

Scars do look worse while on accutane, but still if you think its not normal, talk to your derm straight away.

I did leave a message for the nurses and they talked to the dermatologist and called back. She said she didn't think Accutane was causing it and I'm just thinking in my head: "Well okay I've read plenty of posts online of people with the same experience." She just said: "Wait the 6 months and see from there." When I asked about scar treatments my last appointment she wasn't very encouraging and basically said to just deal with it and that I'll be paying thousands and won't get much results then handed me a card for a laser place. Alrighty then.
lasers should be your last option, there are many other treatments which is safer, cheaper, and probably more effective than lasers, but in the meanwhile you can use some cream for scars, like mederma or something. I hope that your indents just fill up on their own.
Link to comment
Share on other sites

lasers should be your last option, there are many other treatments which is safer, cheaper, and probably more effective than lasers, but in the meanwhile you can use some cream for scars, like mederma or something. I hope that your indents just fill up on their own.
Yes I have no plans for lasers! My scars are too mild for the risk anyways. I'm most interested in microneedling so I've been doing so much research to try to find someone reputable and affordable in my area. I'll still probably get a consult from the laser doctor just to see what he says about the condition of my face ;)
Link to comment
Share on other sites

1 hour ago, Feelishia said:
Yes I have no plans for lasers! My scars are too mild for the risk anyways. I'm most interested in microneedling so I've been doing so much research to try to find someone reputable and affordable in my area. I'll still probably get a consult from the laser doctor just to see what he says about the condition of my face ;)
Hope we all get rid of this
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×